# SDR FDEA201207072513

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 148N8402
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL AFT SIDE RBL 7,  7" UP FROM LOWER FUSELAGE CHAFED REMOVED DAMAGE IAW SRM 51-10-02.  REMOVED CHAFE IAW SRM 53-80-08,  FOUND TO BE OUT OF LIMITS IAW SRM 53-80-08, FIG 101, DETAIL IV.  REPAIRED AREA IAW SRM 53-80-08, REPAIR 2.
